# SDR C2XA08ON124

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 10,397 hours, 5,750 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 4800105
- Condition: Inoperative
- Location: Fire Extinguish
- Part time: 10,397 hours, 5,750 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7653 - LAX - FLIGHT CREW REPORTED LAV FIRE EXTINGUISHER NO TEST.  MX REMOVED AND REPLACED EXTINGUISHER FIRE SWITCH OPERATIONALLY CHECKED SATISFACTORY, AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
